# SDR SWAA2023101908661

- Difficulty date: October 6, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 98-A160; AFT CARGO PANEL 140BF SHOW SIGNS OF CORROSION ALONG FASTENER HOLE<[01] FABRICATED NEW PNL 140BF I/A/W 53-00-53-1A-1;[02] TREATED AND PRIMED I/A/W AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[03] C/W AUDIT C/W
